# SDR YENA2022080200736

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION REAR SPAR LOC. ON TOP SKIN, LOWER SURFACE, OVERHANG BTW RIB7 TO RIB8 ON LH WING; PERFORMED REPAIR ON TOP SKIN LOWER SURFACE OVERHANG LOC RIB 7 ON LH WING I.A.W. EC NO. A22-604-01 AND EA NO. 57-0204-22, PART 1, PART 5, AND PART 12, EA# 57-0357-55 COVER REV. 0 AND RDAF NO. 81076198/142/2022#A THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION IS REQUIRED TOOL USED CALIPER P/N 500-464, S/N B17030932, DUE DATE NOV-29-2022 CALIPER: P/N: 500-752-20 S/N: B16101293; DUE DATE: SEP-16-2022 EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D, S/N: 190023010, DUE DATE: FEB-14-2023 THICKNESS GAGE: P/N 45MG, S/N: 130060401, DUE DATE: JAN-26-2023, MICROMETER P/N: 293-340-30, S/N: 63324500; DUE DATE: SEP-24-2022, TOOL USED P/N: FPK-PRO-107, S/N: PRO-3344, DUE DATE: MAY-06-2023. COMPLETED MX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON  AEROMAN W/O:2022 76/1 NRC; 2022 - 327720TECH:  R. BRITO 8603909 INSP: INSP. S. ASCENCIO PERFORMED REPAIR ON TOP SKIN LOWER SURFACE OVERHANG LOC RIB 7 ON LH WING I.A.W. EC NO. A22-604-01 AND EA NO. 57-0204-22, PART 1, PART 5, AND PART 12, EA# 57-0357-55 COVER REV. 0 AND RDAF NO. 81076198/142/2022#A THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION IS REQUIRED TOOL USED CALIPER P/N 500-464, S/N B17030932, DUE DATE NOV-29-2022 CALIPER: P/N: 500-752-20 S/N: B16101293; DUE DATE: SEP-16-2022 EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D, S/N: 190023010, DUE DATE: FEB-14-2023 THICKNESS GAGE: P/N 45MG, S/N: 130060401, DUE DATE: JAN-26-2023, MICROMETER P/N: 293-340-30, S/N: 63324500; DUE DATE: SEP-24-2022, TOOL USED P/N: FPK-PRO-107, S/N: PRO-3344, DUE DATE: MAY-06-2023. COMPLETED MX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON  AEROMAN W/O:2022 76/1 NRC; 2022 - 327720 TECH:  R. BRITO 8603909 INSP: INSP. S. ASCENCIO (CONSIDERED AS A MAJOR REPAIR)
